Overcoming Vomiting And Liquid Stools In The Elderly?

Illustration of Overcoming Vomiting And Liquid Stools In The Elderly?
Illustration: Overcoming Vomiting And Liquid Stools In The Elderly? draxe.com

My mother has had a stroke for 6 years on the left side of the body, and is doing neurological treatment with routine medication methods, including metformin, oxicobal, revolan, and a blood thinner drug (forgot the name), it has been almost 5 weeks, and last week there was medicine. just a pain reliever, whether this was a doctor’s prescription (forgot the name of the medicine) and on last Sunday, my mother ate satay and regular regular medicine at 11pm, and ate late (just ate again at 9pm). yesterday my mother always vomited and the liquid stools were brown, as well as her vomiting, was this an ulcer or what, if so, was it caused by the anti-inflammatory drug or by eating late or eating satay? Then what should be done to relieve heartburn felt by my mother (said my mother, who felt gastritis)

1 Answer:

Hello, Fajar Maulana, thank you for asking HealthReplies.com.


Watery stools (diarrhea) and vomiting can have several possible causes:


1. Infection of the digestive tract (from the stomach to the intestines), can be by viruses, bacteria, parasites


2.Take medicines that can irritate the digestive tract, for example, NSAIDs (non-steroidal anti-inflammatory drugs)


3. Irritation due to food poisoning

To determine the cause, you should check with your doctor. The doctor will perform a complete physical examination, ask questions about things related to symptoms, and perform the necessary supporting examinations, for example a complete blood test, fecal analysis, x-rays, and endoscopy.


What can be done now is to ensure that the mother does not lack fluids (dehydration) by drinking ORS every time she vomits or has liquid bowel movements, continues to try to consume nutritious food and drinks, eat small amounts of food but often, avoid food / drinks that irritate the digestive tract (for example : spicy, sour, caffeine). If the mother experiences symptoms such as weakness, always vomiting food / drink that comes in, stomach pain, bowel movements or vomiting blood, fever, you should immediately take it to the doctor to be given proper treatment according to the cause and severity.


That's all, hopefully it's useful.

Regards.

: by

Related Question

How To Deal With The Use Of Thiazide Drugs In People With Acute Kidney Failure?

How To Deal With The Use Of Thiazide Drugs In People With Acute Kidney Failure?

(1 year ago)

DokBagaima addresses the use of thiazide in people with acute kidney failure...

Lump On The Left Hand Palm?

Lump On The Left Hand Palm?

(1 year ago)

Hello .. greetings .. I want to ask ..? In the palm of my left hand there is a lump, this lump has been long and I feel getting bigger, The nature of this lump .. remains on the sk...

How To Deal With Pain In The Elbow Due To Bone Shift?

How To Deal With Pain In The Elbow Due To Bone Shift?

(1 year ago)

Hello, Four years ago I suffered a sliding elbow injury. At that time I had been massaged several times. But until now I still often experience pain every time my arm is bent or do...

Leave a Reply

Your email address will not be published. Required fields are marked *